Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Neurological Medicine
Volume 2014 (2014), Article ID 307872, 4 pages
http://dx.doi.org/10.1155/2014/307872
Case Report

PML-IRIS during Fingolimod Diagnosed after Natalizumab Discontinuation

1Department of Neurology, MS Center Amsterdam, VU University Medical Center, P.O. Box 7057, 1007 MB Amsterdam, The Netherlands
2Department of Neurology, ZGT, Almelo, The Netherlands
3Department of Radiology, ZGT, Almelo, The Netherlands
4Department of Radiology, Nuclear Medicine & PET Research, MS Center Amsterdam, VU University Medical Center, Amsterdam, The Netherlands

Received 19 August 2014; Accepted 11 November 2014; Published 23 November 2014

Academic Editor: Filippo Martinelli Boneschi

Copyright © 2014 J. Killestein et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Killestein, A. Vennegoor, A. E. L. van Golde, R. L. J. H. Bourez, M. L. B. Wijlens, and M. P. Wattjes, “PML-IRIS during Fingolimod Diagnosed after Natalizumab Discontinuation,” Case Reports in Neurological Medicine, vol. 2014, Article ID 307872, 4 pages, 2014. doi:10.1155/2014/307872